Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 112, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2015, 8:32 PM EDT for Chattooga County, Floyd County, Gordon County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 8:32 PM EDT (00:32 UTC)
- Expired
- Jun 8, 2015, 9:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
564
WUUS52 KFFC 090032
SVRFFC
GAC055-115-129-090115-
/O.NEW.KFFC.SV.W.0112.150609T0032Z-150609T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GORDON COUNTY IN NORTHWESTERN GEORGIA...
NORTHEASTERN CHATTOOGA COUNTY IN NORTHWESTERN GEORGIA...
NORTHEASTERN FLOYD COUNTY IN NORTHWESTERN GEORGIA...
* UNTIL 915 PM EDT
* AT 832 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SUMMERVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALHOUN...TRION...RESACA...PLAINVILLE...REDBUD...EVERETT SPRINGS...
SUGAR VALLEY...ARMUCHEE...OOSTANAULA...NICKELSVILLE...LAKE
MARVIN...SUBLIGNA...TIDINGS...SONORAVILLE AND AUDUBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3454 8532 3459 8514 3459 8506 3461 8506
3462 8503 3460 8474 3440 8474 3440 8495
3439 8495 3438 8497 3440 8498 3438 8498
3439 8500 3438 8501 3436 8533
TIME...MOT...LOC 0032Z 259DEG 34KT 3446 8523
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
248
WWUS52 KFFC 090059
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT MON JUN 8 2015
GAC055-115-090109-
/O.CAN.KFFC.SV.W.0112.000000T0000Z-150609T0115Z/
CHATTOOGA GA-FLOYD GA-
859 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHATTOOGA AND
NORTHEASTERN FLOYD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3460 8474 3440 8474 3440 8498 3438 8498
3438 8499 3439 8499 3440 8507 3453 8508
3454 8508 3454 8506 3461 8506 3462 8498
TIME...MOT...LOC 0059Z 259DEG 34KT 3451 8493
$$
GAC129-090115-
/O.CON.KFFC.SV.W.0112.000000T0000Z-150609T0115Z/
GORDON GA-
859 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR GORDON COUNTY...
AT 859 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHOUN...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALHOUN...RESACA...PLAINVILLE...REDBUD...NICKELSVILLE...SUGAR
VALLEY...SONORAVILLE...OOSTANAULA AND AUDUBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3460 8474 3440 8474 3440 8498 3438 8498
3438 8499 3439 8499 3440 8507 3453 8508
3454 8508 3454 8506 3461 8506 3462 8498
TIME...MOT...LOC 0059Z 259DEG 34KT 3451 8493
HAIL...<.75IN
WIND...60MPH
$$697
WWUS52 KFFC 090112
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 PM EDT MON JUN 8 2015
GAC129-090122-
/O.EXP.KFFC.SV.W.0112.000000T0000Z-150609T0115Z/
GORDON GA-
912 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR GORDON COUNTY WILL EXPIRE AT
915 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3460 8474 3440 8474 3440 8498 3438 8498
3438 8499 3439 8499 3440 8507 3453 8508
3454 8508 3454 8506 3461 8506 3462 8498
TIME...MOT...LOC 0109Z 259DEG 34KT 3451 8493
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:07 PM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jun 8, 3:07 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EDT MON JUN 8 2015 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... PLENTY OF MOISTURE AND INSTABILITY AHEAD OF AN APPROACHING COLD FRONT AND SHORT WAVE. CURRENT CONVECTION IS HIGHLY DIURNALLY DRIVEN AND WILL DIMINISH MOST AREAS WITH THE LOSS OF DAYTIME HEATING. RADAR INDICATING A MORE ORGANIZED AREA OVER TN/KY INTO NRN MS/AL. THIS AREA WILL BEGIN TO AFFECT THE FAR NW 01-02Z AND MOVE SOUTH DURING THE NIGHT AND IS EXPECTED TO WEAKEN LATE AS THE INSTABILITY DIMINISHES. HOWEVER THIS AREA IS ALSO SHORT WAVE DRIVEN AND THERE IS POTENTIAL FOR ISOLATED SEVERE STORMS OVER N GA INTO OVERNIGHT. THE COLD FRONT STRUGGLES TO GET TOO FAR S AND NOT VERY FAST AND LOOKS LIKE IT WILL STALL SOMEWHERE ACROSS THE N-CENTRAL GA AREA. IT LOOKS LIKE THE GREATEST POPS WILL BE OVER CENTRAL GA FOR TUESDAY WITH A DIEING AREA OF SHOWERS AND POSSIBLY SOME THUNDERSTORMS TO START...MAINLY OVER CENTRAL GA... AND THEN MORE DIURNALLY DRIVEN CONVECTION AS TUESDAY GOES ON. CONVECTION IS EXPECTED TO DIMINISH WITH THE LOSS OF HEATING TUESDAY NIGHT AND STILL FAVORING CENTRAL GA. FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT AND TUESDAY NIGHT. FORECAST HIGH TEMPERATURES RUNNING AROUND TO SLIGHTLY BELOW NORMAL ON TUESDAY. BDL .LONG TERM /WEDNESDAY THROUGH MONDAY/... NO SIGINIFICANT CHANGES WERE MADE TO THE LONG TERM. OVERALL PATTERN REMAINS SIMILAR. FRONTAL BOUNDARY DRIFTING ACROSS THE FORECAST AREA TUESDAY...BRINGING SOMEWHAT MORE STABLE AIR ESPECIALLY NORTH. POPS HAVE BEEN REDUCED NORTH FOR WEDNESDAY AND WEDNESDAY NIGHT. OTHERWISE HIGH PRESSURE BUILDING WESTWARD INTO THE END OF THE PERIOD SO REDUCED POPS STILL LOOK OKAY FOR MOST OF THE AREA. 41 && LONG TERM /416 AM EDT MON JUN 8 2015/... MODELS CONTINUE TO SHOW AN ACTIVE PATTERN FOR MID TO LATE WEEK AS A SERIES OF DISTURBANCES CARVE OUT AN UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY REGION ON WEDNESDAY... WHERE IT LINGERS THROUGH THURSDAY NIGHT BEFORE GETTING ABSORBED INTO A DEEPENING TROUGH OVER THE SOUTHERN PLAINS ON FRIDAY. THIS WILL RESULT IN HIGH PRESSURE BEGINNING TO BUILD IN OVER THE AREA ON FRIDAY FROM THE EAST. THIS COULD BEGIN TO LESSON CONVECTIVE ACTIVITY BY FRIDAY AFTERNOON-EVENING. FOR NOW... STILL LOOKING AT ABOVE NORMAL POPS THROUGH MUCH OF THE WORK WEEK. LONG RANGE MODELS CONTINUE TO SHOW STRONG HIGH PRESSURE BUILDING OVER THE STATE THIS WEEKEND... AND GREATLY REDUCING STORM CHANCES PROBABLY INTO THE FIRST OF NEXT WEEK. WILL CONTINUE TO SHOW ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING CONVECTION FOR THIS WEEKEND... EXCEPT SLIGHTLY HIGHER CHANCES IN THE NORTH GA MOUNTAINS. STILL SEE A WEAK SHEARED ENVIRONMENT... SO NO ORGANIZED SEVERE WEATHER IS EXPECTED. HOWEVER... CANNOT COMPLETELY RULE OUT A FEW STRONG TO SEVERE STORMS EACH DAY AS MUCAPES CLIMB INTO THE 2000-2500 RANGE DURING MAX HEATING. ALL INTEREST WITH OUTDOOR PLANS SHOULD CLOSELY MONITOR THE FORECAST AND REGIONAL RADARS BEFORE VENTURING OUTDOORS. 39 AVIATION... 18Z UPDATE... VFR CONDITIONS WITH 3500-5000 FT CU SCT-BKN. POTENTIAL FOR SCATTERED THUNDERSTORMS ACROSS N GA THIS AFTERNOON. A MORE ORGANIZED LINE OF CONVECTION WILL MOVE SOUTH OVER THE AREA OVERNIGHT STARTING 01-02Z THROUGH ABOUT 12-14Z... WEAKENING AS IT MOVES SOUTH. SURFACE WINDS SSW NEAR 10 KTS WITH SOME GUSTS 15-20KTS...DIMINISHING WITH SUNSET...THEN BECOMING WSW OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE TO START EXCEPT LOW CONFIDENCE FOR THUNDERSTORM IMPACTS THIS AFTERNOON. LOW TO MEDIUM CONFIDENCE FOR ALL ELEMENTS OVERNIGHT. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 68 90 / 50 40 20 30 ATLANTA 71 85 70 86 / 60 40 20 20 BLAIRSVILLE 64 81 61 83 / 70 30 20 20 CARTERSVILLE 68 84 67 88 / 60 40 20 20 COLUMBUS 71 86 70 87 / 50 50 50 50 GAINESVILLE 68 83 68 86 / 60 40 20 20 MACON 70 88 69 89 / 30 50 50 50 ROME 68 85 67 88 / 70 30 20 20 PEACHTREE CITY 70 85 68 87 / 60 40 30 30 VIDALIA 72 90 72 89 / 20 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 8, 3:45 PM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT MON JUN 8 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 345 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON THROUGH TONIGHT... ...A FEW STORMS COULD BECOME SEVERE UNTIL AFTER MIDNIGHT... WEATHER HAZARDS EXPECTED... MOST STORMS THAT DEVELOP TODAY WILL PRODUCE BRIEF WIND GUSTS TO 40 MPH... LOCALLY HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING. ANY ISOLATED SEVERE STORM THAT DEVELOPS AHEAD OF A COLD FRONT COULD PRODUCE DAMAGING WINDS UP TO 70 MPH... HAIL UP TO 1 INCH AND FREQUENT CLOUD TO GROUND LIGHTNING. THIS THREAT IS MAINLY ACROSS PARTS OF NORTH GEORGIA THIS EVENING AND LATE TONIGHT. DISCUSSION... A SERIES OF UPPER DISTURBANCES AND AN APPROACHING COLD FRONT WILL COMBINE TO SPARK SCATTERED THUNDERSTORMS ACROSS NORTH AND PARTS OF CENTRAL GEORGIA INTO TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ACROSS NORTH GEORGIA THIS EVENING AND TONIGHT AHEAD OF A COLD FRONT. A FEW STORMS COULD BECOME STRONG TO SEVERE ACROSS PARTS OF NORTH GEORGIA... MAINLY BETWEEN 5 PM THIS EVENING AND 3 AM TONIGHT... AND MOSTLY ALONG AND NORTH OF A BUCHANAN TO GAINESVILLE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TUESDAY THROUGH FRIDAY. THEN HIGH PRESSURE BUILDS OVER THE AREA... AND SHOULD HOLD CONVECTION TO MOSTLY ISOLATED IN COVERAGE OVER THE WEEKEND... EXCEPT POSSIBLY IN THE NORTH GEORGIA MOUNTAINS. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT DURING MAX HEATING EACH DAY... WITH THE THREATS BEING DAMAGING WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 8, 7:48 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT MON JUN 8 2015
GAZ072-073-083-084-090015-
TWIGGS GA-WILKINSON GA-BALDWIN GA-JONES GA-
748 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...WILKINSON...BALDWIN AND JONES COUNTIES UNTIL 815 PM
EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GORDON...OR 10 MILES SOUTHEAST OF GRAY...
MOVING NORTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TWIGGS...WILKINSON...BALDWIN AND JONES COUNTIES THROUGH
815 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GRAY...IRWINTON...GORDON...IVEY...MCINTYRE...
MIDWAY-HARDWICK...COOPERS...SCOTTSBORO...JAMES...HARDWICK...
HADDOCK...MOUNTAIN SPRINGS...MYRICKS MILL...ALLENWOOD...GREENBERRY
CROSSROADS...UNDERWOOD...BROWNS CROSSING AND PANCRAS.
LAT...LON 3277 8344 3300 8353 3316 8311 3314 8309
3313 8311 3308 8312 3305 8310 3307 8306
3305 8305 3299 8305 3297 8307 3295 8307
3291 8305 3288 8305 3285 8303 3285 8300
TIME...MOT...LOC 2348Z 246DEG 18KT 3291 8339Special weather statement, Jun 8, 7:50 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON JUN 8 2015
GAZ001>003-011-090030-
DADE GA-CATOOSA GA-CHATTOOGA GA-WALKER GA-
750 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DADE...CATOOSA...CHATTOOGA AND WALKER COUNTIES UNTIL 830 PM EDT...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TRENTON TO NEAR LITTLE RIVER FALLS...AND MOVING EAST AT
35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DADE...
CATOOSA...CHATTOOGA AND WALKER COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...RINGGOLD...TRENTON...FORT OGLETHORPE...
ROSSVILLE...CHICKAMAUGA...TRION...LOOKOUT MOUNTAIN...CHATTANOOGA
VALLEY...LA FAYETTE...MENLO...RISING FAWN...LAKEVIEW...NAOMI...
CLOUDLAND...BOYNTON...BERRYTON...NOBLE AND COOPER HEIGHTS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3499 8498 3491 8502 3488 8501 3486 8506
3482 8506 3482 8513 3472 8517 3472 8513
3471 8514 3444 8539 3441 8549 3498 8560
TIME...MOT...LOC 2349Z 257DEG 31KT 3494 8557 3443 8558Special weather statement, Jun 8, 8:00 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT MON JUN 8 2015
GAZ005>008-090030-
GILMER GA-MURRAY GA-UNION GA-FANNIN GA-
800 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN GILMER...MURRAY...UNION AND FANNIN COUNTIES UNTIL 830 PM EDT...
AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF DUCKTOWN TO NEAR CHATSWORTH...AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GILMER...
MURRAY...UNION AND FANNIN COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ELLIJAY...BLUE RIDGE...EAST ELLIJAY...MORGANTON...MOUNTAINTOWN...
LOVING...FORT MOUNTAIN STATE PARK...EPWORTH...CONASAUGA LAKE...
COLWELL...MINERAL BLUFF...NOTTELY DAM...HIGDON...TAILS CREEK...
RAMHURST...JONES MILL...IVY LOG...HURST...CHERRY LOG AND HEMP.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3499 8399 3472 8426 3466 8480 3488 8469
3491 8458 3499 8451
TIME...MOT...LOC 2359Z 267DEG 31KT 3499 8451 3473 8471Special weather statement, Jun 8, 8:25 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT MON JUN 8 2015
GAZ049-050-090115-
MORGAN GA-GREENE GA-
825 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MORGAN AND GREENE COUNTIES UNTIL 915 PM EDT...
AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADISON...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MORGAN AND GREENE COUNTIES THROUGH 915 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...GREENSBORO...UNION POINT...RUTLEDGE...WOODVILLE...SILOAM...
BUCKHEAD...SWORDS...PENFIELD...WRAYSWOOD...GODFREY...PARKS MILL...
APALACHEE...CAREY AND GRESHAMVILLE.
LAT...LON 3354 8301 3343 8353 3349 8363 3361 8367
3373 8345 3370 8340 3373 8330 3376 8328
3370 8312 3371 8309
TIME...MOT...LOC 0025Z 239DEG 25KT 3357 8347Special weather statement, Jun 8, 8:25 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT MON JUN 8 2015
GAZ002-011-012-019-090100-
GORDON GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
825 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GORDON...CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 900 PM EDT...
AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRION
TO 8 MILES EAST OF GAYLESVILLE...AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GORDON...
CHATTOOGA...WALKER AND FLOYD COUNTIES THROUGH 900 PM EDT. BROAD ROTATION
HAS ALSO BEEN INDICATED ON RADAR WITH WITH SEGMENT OF STORMS AND A
QUICK TORNADO DEVELOPMENT CANNOT BE RULED OUT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...CALHOUN...SUMMERVILLE...TRION...RESACA...PLAINVILLE...
SHANNON...LYERLY...EVERETT SPRINGS...SUGAR VALLEY...COOSA...
ARMUCHEE...HOLLAND...OOSTANAULA...LAKE MARVIN...SUBLIGNA...JAMES H.
FLOYD STATE PARK...CHATTOOGAVILLE...PINSON AND TIDINGS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3444 8539 3460 8526 3463 8505 3461 8505
3461 8494 3448 8489 3438 8499 3439 8499
3439 8501 3436 8501 3427 8510 3420 8545
3441 8549
TIME...MOT...LOC 0024Z 249DEG 36KT 3458 8524 3429 8542Special weather statement, Jun 8, 8:27 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT MON JUN 8 2015
GAZ056-067-068-090115-
SPALDING GA-PIKE GA-MERIWETHER GA-
827 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SPALDING...PIKE AND MERIWETHER COUNTIES UNTIL 915 PM EDT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GAY...OR 10 MILES NORTHEAST OF GREENVILLE...
MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS SPALDING...PIKE AND MERIWETHER COUNTIES THROUGH 915 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ZEBULON...WOODBURY...MOLENA...WILLIAMSON...GAY...DIGBEY...WOOSTER...
HILLTOP...HOLLONVILLE...ALVATON AND IMLAC.
LAT...LON 3322 8455 3322 8451 3323 8450 3325 8451
3325 8450 3326 8449 3326 8443 3327 8443
3329 8442 3307 8428 3299 8458 3315 8468
TIME...MOT...LOC 0027Z 241DEG 12KT 3311 8456The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:00 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Jun 8, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 51 min |
| Jun 8, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 50 min |
| Jun 8, 8:27 PM EDT | Special Weather Statement | FFC | Pike | 48 min |
| Jun 8, 8:38 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Jun 8, 8:53 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jun 8, 8:57 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 33 min |
| Jun 8, 9:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 9, 1:29 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 61 min |
| Jun 9, 2:34 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 41 min |
| Jun 9, 3:04 AM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 9, 3:18 AM EDT | Special Weather Statement | FFC | Gordon | 42 min |
| Jun 9, 3:42 AM EDT | Special Weather Statement | FFC | Fannin | 48 min |
| Jun 9, 3:53 AM EDT | Special Weather Statement | FFC | Cherokee | 22 min |
| Jun 9, 4:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 9, 4:12 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 63 min |
| Jun 9, 4:18 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 42 min |
| Jun 9, 4:48 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 27 min |
| Jun 9, 4:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Jun 9, 5:17 AM EDT | Special Weather Statement | FFC | Banks, Hall, White | 58 min |
| Jun 9, 5:41 AM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jun 9, 6:19 AM EDT | Special Weather Statement | FFC | Fannin | 56 min |
| Jun 9, 6:22 AM EDT | Special Weather Statement | FFC | Hall | 53 min |
| Jun 9, 6:36 AM EDT | Special Weather Statement | FFC | Gilmer | 39 min |
| Jun 9, 6:46 AM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Jun 9, 6:56 AM EDT | Special Weather Statement | FFC | Murray | 49 min |
| Jun 9, 7:11 AM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 64 min |
| Jun 9, 7:26 AM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jun 9, 7:32 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 58 min |
| Jun 9, 7:38 AM EDT | Special Weather Statement | FFC | DeKalb | 37 min |
| Jun 9, 7:57 AM EDT | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jun 9, 9:20 AM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jun 9, 1:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 52 min |
| Jun 9, 1:30 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 9, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Jun 9, 1:57 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 48 min |
| Jun 9, 2:14 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 61 min |
| Jun 9, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 42 min |
| Jun 9, 2:26 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| Jun 9, 2:33 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 42 min |
| Jun 9, 2:39 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 51 min |
| Jun 9, 2:48 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 27 min |
| Jun 9, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Upson | 53 min |
| Jun 9, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 39 min |
| Jun 9, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett, Henry, Rockdale | 50 min |
| Jun 9, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jun 9, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 47 min |
| Jun 9, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 23 min |
| Jun 9, 3:39 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jun 9, 3:43 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 32 min |
| Jun 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 9, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Rockdale | 53 min |
| Jun 9, 3:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Jun 9, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 44 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 9, 4:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 9, 4:16 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jun 9, 4:20 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Jun 9, 4:31 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 29 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 9, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 48 min |
| Jun 9, 4:45 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 30 min |
| Jun 9, 4:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 9, 5:16 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 9, 5:24 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 59 min |
| Jun 9, 5:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jun 9, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jun 9, 5:48 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 25 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 47 min |
| Jun 9, 6:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 9, 6:59 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 9, 7:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jun 9, 7:51 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.